My husband was told that his WBC count is 3.7. He has had repeated upper respiratory and sinus infections, along with bronchitis, since he was a small child (he's now 58) and has taken numerous antibiotics over the years. The episodes of URI's/bronchitis occur within 6-8 weeks of the finish of each course of ATB's. He recently had an especially persistent bout with a sinus infection/bronchitis for which his doctors gave him three different antibiotics (Ceftin, Amoxicillin, and Levaquin) close together over a period of about 2 1/2 months. He was also using Gentamycin nasal lavage. His only other medication is qod Lisinopril/HCTZ 5/12.5 (his last BP reading was 116/74, his cholesterol was 179). He has also recently been on a weight reduction diet, and has lost about 10 pounds altogether (he weighs 161 and he is 5'8"). He does not take any vitamins, and his diet is not well-balanced (we both prefer not to eat red meat). The only time that his family doctor has ever requested a C&S sputum prior to the antibiotics was the very last dose of the ATB's and the outcome of that was the Levaquin. His last chest x-ray was in May, and it was normal. Is it possible that the large amounts of ATB's combined with poor diet and weight loss, and repeated URI's/infections could have caused his white count to go down? He has no other symptoms other than a mild tired feeling, along with the chronic sinus drainage and productive cough. He has also had the battery of allergy testing done with no positive results shown. Thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?